Share this:
kayko1
@kayko1

Posts: 2
Joined: Jan 07, 2019

Mirtazapine

Posted by @kayko1, Mon, Jan 7 3:58pm

Hi..I'm new to this website & to depression. I've recently been prescribed mirtazapine & I've looked into the side effects which include RLS..not only do I suffer that but it also affects my arms. I'm usually still awake into the early hours & it's driving me mad. Does this lessen the longer you take the drug? I'm finding myself drinking at night just to get some sleep..thanks x

REPLY

@kayko1 Have you discussed this with your doctor?

I take it as needed supposedly for sleep. The main complaint that I have with it is weight gain. I’m taking it as needed only.

Oh, what dosage are you taking?

I'm taking 15mg daily & have been for about a month now..

OMG! I was given this
Medication because I could not sleep. I felt like I was thrashing and
Moving non-stop when I first started taking it! How are things going for you?
I went for 48 hours without sleep and then crashed. I don’t remember a lot of the ride to the Hospital but was told by my doctor there that 2 or 3 meds I was taking had created a bad storm that caused me to experience a psychotic break. I have NEVER experienced anything like this until September 2018. Tramadol, Klonopin and possibly Lexapro caused this awful reaction. Too many meds and changes at once.

@petNGWLKt1 I feel like that happen to me too It has been the weirdest thing I have experienced in my life I was not in control My mind still doesnt want to go out of the house I am sleeping like I never will stop. I used to be the one that took care of everybody and everything I cannot anymore. Crazy My body probably needed the rest. I had been going like a wild rabbit since I was 5 I still do not really know about as an infant??

Please login or register to post a reply.